# SDR DXTA2025102005373

- Difficulty date: October 19, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0160
- Aircraft time: 7,033 hours, 4,639 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR WONT LATCH. RESET PROCEDURE DOES NOT WORK. LUBRICATED PUSHED ROD DECAL ASSEMBLY IA W CE680A AMM 24-00-00 AND USED CE-680A IPC 52-10-10.OPS CHECK GOOD.
